I have arthritis of lower back and when its cold it's very painful and seems to spread to my stomach is this a probability?
20 Jun 2012
I would have to say no. Arthritis effects your joints. It's possible that when your arthritis is acting up, you're tensing your muscles up against the pain, or perhaps holding your body stiffly so as not to aggravate the pain. This may cause the muscles in your back and abdominal area to become sore and painful. I tend to tense my muscles against the pain without realizing it. When I do finally think about what I'm doing to myself, I will force myself to relax the muscles and then try some gentle movements to stretch them back out and get the blood flowing to them again. Or use my trusty heating pad to help relax them. That usually tends to bring me some relief. Hope this helps and your situation gets better!
9 Jul 2012
Just a thought, but when my back is really bad, (arthritis, among other problems), the pain literally wraps around my pelvic area. I don't know what causes it, whether it is arthritis or neural damage, but regardless, I do know what you are talking about. It is not a comfortable feeling, and really I wish that there were something I could suggest to make you feel better, but aside from medication, there is nothing else. I generally just deal with it.
Best of luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have shingle for about 10 days now. I have some shingles above my belly button , on the side of my
... belly and on my lower back. I don't have much pain at shingle site. But I have stomach and lower back stomach pain. My stomach is also ...
3 answers • 30 Sep 2012
... been up and?
1 answer • 18 Aug 2015
My neighbor is 81 years old and is diabetic resulting in kidney disease. She has been laying in bed for a week due to lower back pain and is afraid ...
2 answers • 11 Nov 2015
... arthritis in my lower back and when I started taking warfarin, it seemed to ease the discomfort in my lower back. Now that I am not taking it, it ...
0 answers • 14 Apr 2016